uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Mountain pass and impasse for nonsmooth functionals with constraints
Uppsala University.
1996 (English)In: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol. 27, no 9, 1049-1054 p.Article in journal (Other scientific) Published
Place, publisher, year, edition, pages
PERGAMON-ELSEVIER SCIENCE LTD , 1996. Vol. 27, no 9, 1049-1054 p.
Keyword [en]
mountain pass; geometry; minimax problem; locally Lipschitz functional; SEMILINEAR ELLIPTIC PROBLEMS; THEOREM
URN: urn:nbn:se:uu:diva-27011OAI: oai:DiVA.org:uu-27011DiVA: diva2:54905
Addresses: Tintarev K, UNIV UPPSALA, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 197 hits
ReferencesLink to record
Permanent link

Direct link